“Karim Hedayatian”

Tel: (+98)(71)(41334)
Fax: (+98)(71)(20027)
Email:

IPM Positions |
||
Non Resident Researcher (non-resident), School of Mathematics
(2005 - 2006 ) |
||
Past IPM Positions |
||
Associate Researcher (non-resident), School of Mathematics
(2003 - 2005) Associate Researcher (non-resident), School of Mathematics (1994 - 1995) |
||
Non IPM Affiliations |
||
Associate Professor of Shiraz University | ||
Related Papers |
1. | K. Hedayatian On the reflexivity of the multiplication operator on Banach spaces of formal Laurent series IJM 18 (2007), 231-234 [abstract] |
2. | K. Hedayatian Certain shifts on Banach spaces of formal power series Int. Math. Forum 1 (2006), 147-155 [abstract] |
3. | K. Hedayatian A non-quasinilpotent operator which commutes with a quasinilpotent shift IJM 17 (2006), 633-639 [abstract] |
4. | K. Hedayatian On cyclicity in the space Hp(β) Taiwanese J. Math. 8 (2004), 429-442 [abstract] |
5. | K. Hedayatian Multipliers in certain Banach spaces of analytic functions Korean Ann. Math. 21 (2004), 65-72 [abstract] |
6. | K. Hedayatian Reflexivity of powers of multiplication operators Int. Math. J. 3 (2003), 811-818 [abstract] |
[Back]
|